# SDR CALA2025082608125

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 44,573 hours, 16,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPS CHECK,   R2 EMERGENCY EXTERIOR LIGHT IS NOT OPERATING.  R & R R2 EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
